Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dryness in eyes due to strain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   i m suffring from eye problem
Doctor :   ok, wt is that exactly
User :   my eyes r get dry
Doctor :   ok
User :   what is the solotion
Doctor :   what i syour age , wt job ar eyou doiung?
User :   24 IT rwcuiter
User :   sorrry IT recuiter
Doctor :   wen are you feeling the dryness is in the evenin g
User :   yes in the evening
Doctor :   or while doing your job?
User :   no i n evening
Doctor :   ok
Doctor :   you can take care of your eye
Doctor :   by various
Doctor :   methids ill explain
User :   ok
User :   u r explaning knw
Doctor :   the dryness you are mentionin is due to
Doctor :   the eye strain you acquire through the day
Doctor :   so to start with , in the office
User :   ok
Doctor :   if you are using the comp , take frequent breaks by
Doctor :   closing your eyes for five min in an hour
Doctor :   open it and blink in rapidity witht bioth eyes atleat for 20 times
Doctor :   this will induce lacrimation]
Doctor :   ]and cause less dryneess

Doctor :   and you can wash your eyes after this
Doctor :   you need to apply wen u go hme
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor